MAUDE Adverse Event Report: EXACTECH, INC. LOGIC CR TIB INSERT SLOPE+, SZ 1, 11MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. LOGIC CR TIB INSERT SLOPE+, SZ 1, 11MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 200-61-11
Medical Device Problem Codes Mechanical Problem (1384); Naturally Worn (2988); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Failure of Implant (1924); Loss of Range of Motion (2032); Implant Pain (4561); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 03/01/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Section h10: (h3) pending evaluation.
 
Event or Problem Description
As determined by 1038671-2023-00941, there was an additional revision on (b)(6) 2021.Approximately 3 years post op initial tka, this 59 y/o female patient's knee was revised.Reason for the revision was not reported.
 
Additional Manufacturer Narrative
H10.Additional information ¿ b5, b7, d8, h6 medical device problem and component d10.Concomitants: (b)(6), 230-03-01 - optetrak asy,cr cemented femoral, sz 1, (b)(6), 200-04-21 - cemented finned tib.Tra sz 2f/1t, (b)(6), 200-03-32 - one peg patella 32mm, (b)(6), 203-88-11 - (11-2954) ao/sodem 90x25x1.27 sawblade, these devices are used for treatment not diagnosis.There is no other information available.Pending investigation.
 
Event or Problem Description
It was reported via legal documentation that a patient had a right total knee arthroplasty on (b)(6) 2014 and then approximately 6 years, 3 months, later on (b)(6) 2021 experienced a surgical revision.There is no additional information available.
 
Additional Manufacturer Narrative
The reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear, loss of range of motion or due to inclusion of the polyethylene in the packaging recall.However, the reported prosthesis wear could not be confirmed and potential contributions of user or patient-related considerations to the event could not be assessed as the devices were not available for evaluation and no images, radiographs, or relevant clinical information was provided.

Brand Name
LOGIC CR TIB INSERT SLOPE+, SZ 1, 11MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
3523771140
MDR Report Key16894315
Report Number1038671-2023-00942
Device Sequence Number6174080
Product Code JWH
UDI-Device Identifier10885862040992
UDI-Public10885862040992
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K932690
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/30/2015
Device Catalogue Number200-61-11
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/17/2023
Supplement Date Received by Manufacturer02/01/2024
10/15/2024
Initial Report FDA Received Date05/09/2023
Supplement Report FDA Received Date05/08/2024
10/16/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/01/2010
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0019-2022
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Patient Age59 YR
Patient SexFemale